# SDR 2008UALA02296

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 60,930 hours, 35,717 cycles
- Engine: Ge CFM56*
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MXP1472
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 NEEDS SERVICE.  FOUND FIRST OBSERVERS O2 MASK LEAKING AT QUICK DISCONNECT FITTING, REPLACED MASK AND STOWED PER AMM 35-12-85.  AC OK FOR SERVICE.
